# SDR 98FDEA00231

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Part number: 65159752
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0441, FOUND CORROSION ON BS 870 FORGING, RBL 57, WL 168.  *S/D*  REMOVED AND REPLACED RIGHT HAND BS 870 FITTING STR 9 TO WL 156 IAW FED-EX NR 7-5310-38683.
